# SDR MALA100039

- Difficulty date: February 24, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 25,674 hours, 28,463 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERIC SEAT TRACK REPAIR IAW EO S53060 LBL 18.3 STA 616 TO STA 686.888.  REPAIRED IAW EO S53152.
